| Model Number |
11443-012B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that the rn attempted to activate the bag, not with excessive force, in patient¿s room.It sprayed on floor and environmental services came to clean it up immediately.No injury was reported.
Additional Manufacturer Narrative
Device history record review was completed on the reported lot v2k139.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No samples were returned for investigation due to which a root cause could not be determined.Cardinal health will continue to monitor complaint trends for this reported issue of burst and work to identify improvement activities to minimize reoccurrence.